# SDR AALA201708149022

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,444 hours, 10,565 cycles
- System (JASC): 5200 · Doors
- Part: Cylinder
- Condition: Leaking
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FOWARD ENTRY DOOR ARMED, THE CIDS PANEL DISPLAYED A CHECK PRESSURE MESSAGE. FOUND CYLINER LEAKING, REMOVED AND REPLACED IAW AMM.
